# SDR CALA9901749

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Pan
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN L-2 CABIN DOOR AT UPPER PAN AREA NEAR HINGE FITTING.  THE AREA WAS REPAIRED IAW SRM 51-40-2.
